# SDR ASAA0540683

- Difficulty date: November 20, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: 6545830131
- Condition: Cracked
- Location: Fs 328-344
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXX - E/E COMPARTMENT ACCESS DOOR OUTER SURFACE IS DENTED/CRACKED.  OUTER SURFACED REPAIRED IAW B737-400 SRM 52-00-01 FIG 201.  (M)
